# SDR FDEA201005181573

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 214N30698
- Condition: Installed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT/COOLING FAN AT STA 1681 STGR 28L INTERFERES WITH INSTALLATION OF THE E-7 RACK. DUE TO THE DISCREPANCY EFFECTING THE PTF MOD.  A REPAIR WAS ACCOMPLISHED AT STA 1678 STGR 26L-28L ON MAE EA 757-5362-16-F2577 REV-, MAE MOD W/C 118550428ACSR01.  THIS N/R IS FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
